Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Topological classification of infinite dimensional manifolds by homotopy type


Authors: David W. Henderson and R. Schori
Journal: Bull. Amer. Math. Soc. 76 (1970), 121-124
MSC (1970): Primary 5755; Secondary 5540, 5560, 5701
DOI: https://doi.org/10.1090/S0002-9904-1970-12392-8
MathSciNet review: 0251749
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson, D. W. Henderson and J. E. West, Negligible subsets of infinite-dimensional manifolds, Compositio Math. 21 (1969), 143-150. MR 246326
  • 2. W. H. Cutler, Negligible subsets of nonseparable Hilbert manifolds, Proc. Amer. Math. Soc. (to appear). MR 248883
  • 3. J. Eells, Jr. and N. H. Kuiper, Homotopically negligible subsets of infinite-dimensional manifolds, Compositio Math. 21 (1969), 155-161. MR 253331
  • 4. D. W. Henderson, Infinite-dimensional manifolds are open subsets of Hilbert space, Bull. Amer. Math. Soc. 75 (1969), 759-762. MR 247634
  • 5. D. W. Henderson, Micro-bundles with infinite-dimensional fibers are trivial (to appear). MR 282380
  • 6. D. W. Henderson, Stable classification of infinite-dimensional manifolds by homotopy type (to appear). MR 290413
  • 7. R. Schori, Topological stability for infinite-dimensional manifolds (to appear). MR 287586

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5755, 5540, 5560, 5701

Retrieve articles in all journals with MSC (1970): 5755, 5540, 5560, 5701


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12392-8

American Mathematical Society